Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 424512, 6 pages
http://dx.doi.org/10.1155/2014/424512
Research Article

Convergence of Solutions to a Certain Vector Differential Equation of Third Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 12 December 2013; Accepted 18 January 2014; Published 26 February 2014

Academic Editor: Bingwen Liu

Copyright © 2014 Cemil Tunç and Melek Gözen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. U. Afuwape and M. O. Omeike, “Convergence of solutions of certain system of third order non-linear ordinary differential equations,” Annals of Differential Equations, vol. 21, no. 4, pp. 533–540, 2005. View at Google Scholar · View at MathSciNet
  2. A. U. Afuwape, “Convergence of solutions of some third order systems of non-linear ordinary differential equations,” Analele Ştiinţifice ale Universitatii ‘Alexandru Ioan Cuza’, vol. 55, no. 1, pp. 11–20, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. U. Afuwape and M. O. Omeike, “Convergence of solutions of certain third order systems of non-linear ordinary differential equations,” Journal of the Nigerian Mathematical Society, vol. 25, pp. 1–12, 2006. View at Google Scholar · View at MathSciNet
  4. A. L. Olutimo, “Convergence results for solutions of certain third-order nonlinear vector differential equations,” Indian Journal of Mathematics, vol. 54, no. 3, pp. 299–311, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. U. Afuwape, “Ultimate boundedness results for a certain system of third-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 97, no. 1, pp. 140–150, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. U. Afuwape, “Further ultimate boundedness results for a third-order nonlinear system of differential equations,” Analisi Funzionale e Applicazioni, vol. 6, no. 1, pp. 348–360, 1985. View at Google Scholar · View at MathSciNet
  7. A. U. Afuwape and A. S. Ukpera, “Existence of solutions of periodic boundary value problems for some vector third order differential equations,” Journal of the Nigerian Mathematical Society, vol. 20, pp. 1–17, 2001. View at Google Scholar · View at MathSciNet
  8. J. O. C. Ezeilo, “n-dimensional extensions of boundedness and stability theorems for some third order differential equations,” Journal of Mathematical Analysis and Applications, vol. 18, no. 3, pp. 395–416, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. O. C. Ezeilo and H. O. Tejumola, “Boundedness and periodicity of solutions of a certain system of third-order non-linear differential equations,” Annali di Matematica Pura ed Applicata, vol. 74, no. 1, pp. 283–316, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. O. C. Ezeilo and H. O. Tejumola, “Further results for a system of third order differential equations,” Atti della Accademia Nazionale dei Lincei, vol. 58, no. 2, pp. 143–151, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. W. Meng, “Ultimate boundedness results for a certain system of third order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 496–509, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Reissig, G. Sansone, and R. Conti, Non-Linear Differential Equations of Higher Order, Noordhoff, Groningen, The Netherlands, 1974. View at MathSciNet
  13. A. Tiryaki, “Boundedness and periodicity results for a certain system of third order nonlinear differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 361–372, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Tunç, “On the boundedness and periodicity of the solutions of a certain vector differential equation of third-order,” Applied Mathematics and Mechanics, vol. 20, no. 2, pp. 163–170, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Tunç, “On the boundedness of solutions of certain nonlinear vector differential equations of third order,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 49, no. 3, pp. 291–300, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Tunç, “On the stability and boundedness of solutions of nonlinear vector differential equations of third order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2232–2236, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Tunç and M. Ateş, “Stability and boundedness results for solutions of certain third order nonlinear vector differential equations,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 273–281, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Tunç and E. Tunç, “New ultimate boundedness and periodicity results for certain third-order nonlinear vector differential equations,” Mathematical Journal of Okayama University, vol. 48, pp. 159–172, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Tunç and B. Karakas, “On boundedness of solutions to nonlinear vector differential equations of third-order,” Nonlinear Studies, vol. 18, no. 1, pp. 63–73, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Tunç and M. Gözen, “Stability and uniform boundedness in multidelay functional differential equations of third order,” Abstract and Applied Analysis, vol. 2013, Article ID 248717, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet